# SDR USAA2010092492094

- Difficulty date: September 1, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN BS 329 TO BS 330 & BETWEEN RBL 51 TO RBL 54.  REPLACED SEAT TRACK BETWEEN BS 329 TO BS 330 & BETWEEN RBL 51 TO RBL 54 IAW BOEING DRAWING 65-46814.
